# SDR C2XA98IA459

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT SIDE VERTICAL STIFFENER STABILIZER DRAG ANGEL CRACKED ON FORWARD END.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF THE DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5530-01013.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
